I. Kolmanovsky and N. H. Mcclamroch, Developments in nonholonomic control problems, IEEE Control Systems Magazine, vol.15, issue.6, pp.20-36, 1995.
DOI : 10.1109/37.476384

M. Defoort, J. Palos, A. Kokosy, T. Floquet, and P. W. , Performance-based reactive navigation for non-holonomic mobile robots, Robotica, vol.13, issue.02, pp.281-290, 2009.
DOI : 10.1016/S0005-1098(02)00012-2

O. Egeland, M. Dalsmo, and O. J. Soerdalen, Feedback Control of a Nonholonomic Underwater Vehicle With a Constant Desired Configuration, The International Journal of Robotics Research, vol.15, issue.1, pp.24-35, 1996.
DOI : 10.1177/027836499601500102

Z. P. Jiang, Global tracking control of underactuated ships by Lyapunov's direct method, Automatica, vol.38, issue.2, pp.301-309, 2002.
DOI : 10.1016/S0005-1098(01)00199-6

R. W. Brockett, Asymptotic stability and feedback stabilization, in Differential Geometric Control Theory, pp.181-191, 1983.

J. B. Pomet, Explicit design of time-varying stabilizing control laws for a class of controllable systems without drift, Systems and Control Letters, pp.147-158, 1992.

R. Murray and S. Sastry, Nonholonomic motion planning: steering using sinusoids, IEEE Transactions on Automatic Control, vol.38, issue.5, pp.700-716, 1993.
DOI : 10.1109/9.277235

Z. Xi, G. Feng, Z. P. Jiang, and D. Cheng, Output feedback exponential stabilization of uncertain chained systems, Journal of the Franklin Institute, vol.344, issue.1, pp.36-57, 2007.
DOI : 10.1016/j.jfranklin.2005.10.002

A. Astolfi, Discontinuous control of nonholonomic systems, Systems & Control Letters, vol.27, issue.1, pp.37-45, 1996.
DOI : 10.1016/0167-6911(95)00041-0

M. Defoort, T. Floquet, W. Perruquetti, and D. S. , Integral sliding mode control of an extended Heisenberg system, IET Control Theory & Applications, vol.3, issue.10, pp.1409-1424, 2009.
DOI : 10.1049/iet-cta.2007.0480

URL : https://hal.archives-ouvertes.fr/inria-00366042

M. Defoort and M. Djemai, A Lyapunov-based design of a modified super-twisting algorithm for the Heisenberg system, IMA Journal of Mathematical Control and Information, vol.30, issue.2, pp.185-204, 2013.
DOI : 10.1093/imamci/dns020

?. Olfati and R. Saber, Flocking for Multi-Agent Dynamic Systems: Algorithms and Theory, IEEE Trans. Aut. Cont, vol.51, issue.3, pp.410-420, 2006.

H. Su, C. , and G. , Rendezvous of multiple mobile agents with preserved network connectivity, Systems & Control Letters, vol.59, issue.5, pp.313-322, 2010.
DOI : 10.1016/j.sysconle.2010.03.006

W. Li, Y. Jia, and J. Du, Distributed Kalman consensus filter with intermittent observations, Journal of the Franklin Institute, vol.352, issue.9, 2015.
DOI : 10.1016/j.jfranklin.2015.01.002

M. Defoort, T. Floquet, K. Kökösy, and W. Perruquetti, Sliding-Mode Formation Control for Cooperative Autonomous Mobile Robots, IEEE Transactions on Industrial Electronics, vol.55, issue.11, pp.55-3944, 2008.
DOI : 10.1109/TIE.2008.2002717

URL : https://hal.archives-ouvertes.fr/inria-00424437

J. Ghommam, H. Mehrjerdi, F. Mnif, and M. Saad, Cascade design for formation control of nonholonomic systems in chained form, Journal of the Franklin Institute, vol.348, issue.6, pp.973-998, 2011.
DOI : 10.1016/j.jfranklin.2011.03.008

L. Ma, S. Wang, H. Min, S. Liao, and Y. Liu, Distributed finite-time attitude containment control of multi-rigid-body systems, Journal of the Franklin Institute, vol.352, issue.5, pp.2187-2203, 2015.
DOI : 10.1016/j.jfranklin.2015.03.017

W. Ren and R. Beard, Consensus seeking in multiagent systems under dynamically changing interaction topologies, IEEE Transactions on Automatic Control, vol.50, issue.5, pp.655-661, 2005.
DOI : 10.1109/TAC.2005.846556

W. Ren and R. Beard, Consensus seeking in multiagent systems under dynamically changing interaction topologies, IEEE Transactions on Automatic Control, vol.50, issue.5, pp.655-661, 2007.
DOI : 10.1109/TAC.2005.846556

W. Ren, On Consensus Algorithms for Double-Integrator Dynamics, IEEE Transactions on Automatic Control, vol.53, issue.6, pp.1503-1509, 2008.
DOI : 10.1109/TAC.2008.924961

G. Hu, Robust consensus tracking of a class of second-order multi-agent dynamic systems, 49th IEEE Conference on Decision and Control (CDC), pp.134-142, 2012.
DOI : 10.1109/CDC.2010.5718101

S. Djaidja, Q. Wu, and H. Fang, Consensus of double-integrator multi-agent systems without relative state derivatives under communication noises and directed topologies, Journal of the Franklin Institute, vol.352, issue.3, pp.897-912, 2015.
DOI : 10.1016/j.jfranklin.2014.12.001

Z. Li, G. Wen, Z. Duan, and W. And-ren, Designing Fully Distributed Consensus Protocols for Linear Multi-Agent Systems With Directed Graphs, IEEE Transactions on Automatic Control, vol.60, issue.4, pp.1152-1157, 2015.
DOI : 10.1109/TAC.2014.2350391

H. Li, X. Liao, and T. Huang, Second-Order Locally Dynamical Consensus of Multiagent Systems With Arbitrarily Fast Switching Directed Topologies, IEEE Transactions on Systems, Man, and Cybernetics: Systems, vol.43, issue.6, pp.1343-1353, 2013.
DOI : 10.1109/TSMC.2013.2242466

M. Defoort, S. Di-gennaro, and M. Djemai, Self-triggered control for multi-agent systems with unknown non-linear inherent dynamics, IET Control Theory & Applications, vol.8, issue.18, pp.2266-2275, 2014.
DOI : 10.1049/iet-cta.2013.0843

W. Dong and J. A. Farrell, Cooperative Control of Multiple Nonholonomic Mobile Agents, IEEE Transactions on Automatic Control, vol.53, issue.6, pp.1434-1448, 2008.
DOI : 10.1109/TAC.2008.925852

W. Dong and V. Djapic, Leader-following control of multiple nonholonomic systems over directed communication graphs, International Journal of Systems Science, vol.47, issue.8, 2014.
DOI : 10.1016/j.sysconle.2012.10.012

Y. Xu, Y. P. Tian, C. , and Y. , Output consensus for multiple non-holonomic systems under directed communication topology, International Journal of Systems Science, vol.46, issue.3, pp.451-463, 2015.
DOI : 10.1080/00207721.2012.684903

L. Wang, X. , and F. , Finite-Time Consensus Problems for Networks of Dynamic Agents, IEEE Transactions on Automatic Control, vol.55, issue.4, pp.950-955, 2010.
DOI : 10.1109/TAC.2010.2041610

Y. Cao and W. And-ren, Distributed coordinated tracking with reduced interaction via a variable structure approach, IEEE Trans. Aut. Cont, vol.57, issue.1, pp.33-48, 2012.
DOI : 10.1109/tac.2010.2049517

S. Khoo, L. Xie, M. , and Z. , Robust Finite-Time Consensus Tracking Algorithm for Multirobot Systems, IEEE/ASME Transactions on Mechatronics, vol.14, issue.2, pp.219-228, 2009.
DOI : 10.1109/TMECH.2009.2014057

S. Li, H. Du, and L. X. , Finite-time consensus algorithm for multi-agent systems with double-integrator dynamics, Automatica, vol.47, issue.8, pp.47-1706, 2011.
DOI : 10.1016/j.automatica.2011.02.045

Y. Cao and W. And-ren, Finite-time consensus for multi-agent networks with unknown inherent nonlinear dynamics, Automatica, vol.50, issue.10, pp.50-2648, 2014.
DOI : 10.1016/j.automatica.2014.08.028

M. Ou, H. Du, L. , and S. , Finite-time formation control of multiple nonholonomic mobile robots, International Journal of Robust and Nonlinear Control, vol.59, issue.12, pp.140-165, 2014.
DOI : 10.1002/rnc.2880

A. Polyakov, Nonlinear Feedback Design for Fixed-Time Stabilization of Linear Control Systems, IEEE Transactions on Automatic Control, vol.57, issue.8, pp.2106-2110, 2012.
DOI : 10.1109/TAC.2011.2179869

URL : https://hal.archives-ouvertes.fr/hal-00757561

Z. Zuo and L. Tie, Distributed robust finite-time nonlinear consensus protocols for multi-agent systems, International Journal of Systems Science, vol.47, issue.6, pp.1-12, 2014.
DOI : 10.1016/j.sysconle.2012.10.012

M. Defoort, A. Polyakov, G. Demesure, M. Djemai, and K. Veluvolu, Leader-follower fixed-time consensus for multiagent systems with unknown nonlinear inherent dynamics, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01215015

Z. Zuo, Nonsingular fixed-time consensus tracking for second-order multi-agent networks, Automatica, vol.54, pp.305-309, 2015.
DOI : 10.1016/j.automatica.2015.01.021

A. Filippov, Differential equations with discontinuous right-hand side, Kluwer Academic, 1988.
DOI : 10.1090/trans2/042/13

S. Bhat and D. Bernstein, Geometric homogeneity with applications to finite-time stability, Mathematics of Control, Signals, and Systems, vol.17, issue.2, pp.101-127, 2005.
DOI : 10.1007/s00498-005-0151-x